# SDR TWAA9907601

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Engine: Pwa PW2037
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 7T0074
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

THE LEFT ENGINE OIL PRESSURE DROPPED TO ZERO.  OIL CONSUMPTION WAS NORMAL.  SHUT THE ENGINE DOWN AND RETURNED TO STL.  FOUND METAL IN THE OIL SYSTEM.  REPLACED THE ENGINE.  CHECK-C 4-24-99 LAX.  *S/D*  FAILURE WAS CAUSED BY THE ANGLE GEARBOX ASSEMBLY BEARING OPTION PART NUMBER 7T0074 AND/OR 7T0121.  THIS WAS THE ONLY TWA ENGINE NOT INCORPORATING P&W PW2000 SERVICE BULLETIN 72-561 WHICH REPLACES THIS BEARING OPTION BECAUSE OF INDUSTRY PROBLEMS.  THE SB WILL BE INCORPORATED.
